|sunken cheeks too!
Jan 21, 2004
My question is are there any holistic methods (herbs,etc.) to regaining fat in my cheeks. My doctors have informed me that it was because I have been on Zerit for so long. Just switched meds. I can't afford any of the injection stuff. Any insight would be appreciated.
Response from Dr. Moyle
Beyound treatment switching no treatment have been found to be beneficial in facial wasting. One has to be careful with herbal and other preperations not tested by the FDA as the y may interact with HIV medications (e.g. st johns wort/hypericum, garlic) or cause side effects in their own right (e.g. kava kava). Perhaps your Doctor or local HIV support organistation could investigate if you can access trials of possible new therapies for facial wasting.... I hope this helps Graeme Moyle
NNRTI and NRTI with lipodystrophy
- Is Thrush A Symptom Of Ars?
- Seroconverting After Sex With A Prostitute
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Blood Taken With Dirty Needle
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.